EconPapers    
Economics at your fingertips  
 

Les méthodes du pseudo-maximum de vraisemblance

Alain Trognon

Annals of Economics and Statistics, 1987, issue 8, 117-134

Abstract: This article brings together a lot of essential principles about the pseudo-likelihood methods. The proofs of the results are not presented here since they have been developped in a previous serie of papers. On the contrary our aim is to insist on the intuitive motivations and to illustrate some results by examples. The consistent estimation of the parameters of interest involved in the conditionnal expectation of the endogenous variables upon the exogenous ones rests on the linear exponential family. For these types of estimators there exists an optimal bound for the asymptotic variance that can be achieved by the implementation of the quasi-generalised pseudo-maximum likelihood method. It is shown at the end of the paper that asymptotic tests based on the pseudo-likelihood function can be used for classical inference. Those tests are analogous to the Wald, Lagrange and in some cases to the likelihood ratio tests built on the likelihood function.

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.jstor.org/stable/20075673 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1987:i:8:p:117-134

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2020-10-28
Handle: RePEc:adr:anecst:y:1987:i:8:p:117-134